Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2016, 4:56 PM EDT for 4 counties in Tennessee. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 14, 2016, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Jefferson County, TN, Knox County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 20 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:56 PM EDT | TSTM WND DMG | 1 Ne Knoxville, TN | TREE DOWN ON A HOME VIA SOCIAL MEDIA. |
| Jul 14, 5:00 PM EDT | TSTM WND DMG | 3 Ne Knoxville, TN | MULTIPLE LARGE LIMBS DOWN ALONG EDGEWOOD AVENUE WITH ESTIMATED WINDS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WUUS54 KMRX 142056
SVRMRX
TNC057-089-093-173-142145-
/O.NEW.KMRX.SV.W.0141.160714T2056Z-160714T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN GRAINGER COUNTY IN EASTERN TENNESSEE...
CENTRAL JEFFERSON COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN UNION COUNTY IN EASTERN TENNESSEE...
* UNTIL 545 PM EDT
* AT 455 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOXVILLE...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...JEFFERSON CITY...DANDRIDGE...RUTLEDGE...PLAINVIEW...NEW
MARKET...STRAWBERRY PLAINS...HALLS...BLAINE...LUTTRELL...BUFFALO
SPRINGS...MALONEYVILLE...KIMBERLIN HEIGHTS...JOPPA...HOUSE MOUNTAIN
S.P....MASCOT...LAKE FOREST AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3619 8346 3619 8347 3616 8346 3615 8344
3604 8336 3598 8356 3604 8365 3604 8367
3601 8367 3599 8365 3595 8367 3589 8390
3608 8401 3634 8356
TIME...MOT...LOC 2055Z 243DEG 26KT 3601 8386
HAIL...1.25IN
WIND...60MPH
$$
TD1 follow-up statement
891
WWUS54 KMRX 142119
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
519 PM EDT THU JUL 14 2016
TNC057-089-093-173-142145-
/O.CON.KMRX.SV.W.0141.000000T0000Z-160714T2145Z/
KNOX TN-GRAINGER TN-JEFFERSON TN-UNION TN-
519 PM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN KNOX...SOUTHWESTERN GRAINGER...CENTRAL JEFFERSON AND
SOUTHEASTERN UNION COUNTIES...
AT 517 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
MARKET...OR 10 MILES WEST OF JEFFERSON CITY...MOVING NORTHEAST AT 40
MPH. THE THUNDERSTORM WAS SHOWING SIGNS OF WEAKENING IN THE PAST FEW
MINUTES.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...DANDRIDGE...RUTLEDGE...PLAINVIEW...NEW MARKET...
STRAWBERRY PLAINS...BLAINE...LUTTRELL...BUFFALO SPRINGS...JOPPA...
HOUSE MOUNTAIN S.P....MASCOT AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
URBAN OR SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3619 8346 3619 8347 3616 8346 3615 8344
3604 8336 3598 8356 3604 8365 3604 8367
3601 8367 3599 8365 3595 8367 3595 8373
3616 8387 3634 8356
TIME...MOT...LOC 2117Z 247DEG 33KT 3608 8366
HAIL...1.00IN
WIND...60MPH
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:11 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 14, 3:11 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Morristown TN 311 PM EDT THU JUL 14 2016 .SHORT TERM /TONIGHT AND FRIDAY/... The convective line of strong to marginally severe thunderstorms over Middle TN...will continue it's march toward the Cumberland Plateau over the next couple of hours....and then gradually move across the region late this afternoon (from around 21Z) through the late evening (03Z or so). Given the very weak shear...the intensity of this activity will be mitigated somewhat. However...the steep lapse rates (on the order of 7 deg C)...the ML CAPE values around 2000 J/kg...and the presence of drier air aloft (noted on the inverted-V sounding profiles)...will keep a severe threat going through the early to mid evening. The main threats will be localized wet microbursts and damaging straight-line convective winds...along with marginally severe hail and lightning. Some locally heavy rainfall is also possible given the slow-moving nature of these storms as they progress east. Late tonight...this activity will clear off to the east...and thanks to some partial clearing and light winds...some patchy fog is expected through the morning rush hour commute on Friday. The unsettled pattern will continue on Friday...with the weak open upper-trough swinging through. This will bring scattered to numerous showers and thunderstorms across the region during the afternoon and evening...favoring areas along and south of I-40. Given the cloud cover and precipitation chances...a cooler day with highs in the 80s are expected areawide. .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Deep moisture and a weakly unstable air mass in place on Saturday combined with a residual convective boundary over the region and a short wave moving through will provide a chance of showers and thunderstorms. Weaker instability will remain over the area Sunday and Monday for a lesser chance of convection. The best chance of thunderstorms will be Tuesday when a stronger short wave/boundary moves into the area. We will become moderately unstable with deep moisture in place and could see a few strong to marginally severe storms develop over the region. Convective chances diminish Wednesday and Thursday as drier air and surface high pressure move in. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 89 71 90 / 50 70 40 50 Knoxville McGhee Tyson Airport, TN 71 89 69 87 / 50 50 40 50 Oak Ridge, TN 70 90 69 87 / 50 50 40 50 Tri Cities Airport, TN 69 88 67 85 / 40 40 40 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && AMP/MJB
Hazardous weather outlook, Jul 14, 10:45 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1045 AM EDT THU JUL 14 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1045 AM EDT THU JUL 14 2016 /945 AM CDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE STORMS SHOULD NOT BE VERY ORGANIZED...SOME MAY BECOME SEVERE AND PRODUCE LOCALIZED STRONG DAMAGING WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN. THOSE WITH OUTDOOR PLANS SHOULD ESPECIALLY KEEP AN EYE ON THE WEATHER AND HAVE A WAY TO GET WARNING INFORMATION! .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MOIST AND UNSTABLE AIRMASS WILL REMAIN ACROSS THE AREA FOR THE FRIDAY AND SATURDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS PRODUCING SCATTERED TO NUMEROUS THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN CONCERN WILL BE DAMAGING WINDS...HEAVY RAINS AND LOCALIZED FLASH FLOODING. THE FRONTAL BOUNDARY WILL STALL JUST SOUTH AND EAST OF THE AREA SUNDAY...THEN LIFT NORTHWARD EARLY NEXT WEEK. BY TUESDAY...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN APPALACHIANS ALONG WITH ANOTHER FRONTAL BOUNDARY. AIRMASS ACROSS THE REGION WILL BE VERY UNSTABLE PRODUCING SCATTERED TO NUMEROUS THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS...HAIL UP TO QUARTER SIZE...AND HEAVY RAINFALL. LOCALIZED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS WEEK...AND AGAIN NEXT TUESDAY.
In the hours before
Special weather statement, Jul 14, 4:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
424 PM EDT THU JUL 14 2016
TNZ012-013-035-036-067>069-071-083-142130-
RHEA TN-ROANE TN-KNOX TN-CAMPBELL TN-SCOTT TN-NW BLOUNT TN-LOUDON TN-
ANDERSON TN-MORGAN TN-
424 PM EDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...CAMPBELL...WESTERN
KNOX...NORTHEASTERN RHEA...NORTHWESTERN BLOUNT...ANDERSON...ROANE...
LOUDON AND MORGAN COUNTIES UNTIL 530 PM EDT...
AT 422 PM EDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR ONEIDA TO 6 MILES NORTHWEST OF
WARTBURG TO 7 MILES WEST OF ROCKWOOD. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LENOIR CITY...LA FOLLETTE...
KINGSTON...ROCKWOOD...LOUDON...ONEIDA...WARTBURG...FARRAGUT...
FAIRVIEW...OLIVER SPRINGS...LOUISVILLE...JACKSBORO...HUNTSVILLE...
MIDTOWN...HELENWOOD...HARRIMAN AND JELLICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3659 8398 3647 8394 3630 8397 3627 8401
3623 8398 3603 8402 3559 8417 3562 8419
3562 8425 3563 8425 3564 8428 3567 8432
3564 8437 3567 8443 3578 8489 3583 8477
3591 8468 3599 8472 3606 8479 3660 8461
TIME...MOT...LOC 2022Z 283DEG 28KT 3657 8454 3618 8466 3584 8480
TDLocal storm report, Jul 14, 4:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG JASPER 35.06N 85.63W
07/14/2016 MARION TN 911 CALL CENTER
A FEW TREES DOWN ACROSS THE COUNTY FROM 4 TO 420PM
&&
MBLACKLocal storm report, Jul 14, 4:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL FARRAGUT 35.87N 84.18W
07/14/2016 E1.00 INCH KNOX TN TRAINED SPOTTER
&&
SROBERTSLocal storm report, Jul 14, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG FARRAGUT 35.87N 84.18W
07/14/2016 KNOX TN PUBLIC
A COUPLE OF LARGE LIMBS DOWN.
&&
SROBERTSLocal storm report, Jul 14, 4:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 NE FARRAGUT 35.91N 84.13W
07/14/2016 E1.50 INCH KNOX TN TRAINED SPOTTER
&&
SROBERTSLocal storm report, Jul 14, 4:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG BRAYTON 35.47N 85.18W
07/14/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS SOUTHERN PORTIONS OF THE
COUNTY
&&
SROBERTSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:05 PM EDT | Special Weather Statement | MRX | McMinn | 40 min |
| Jul 13, 9:14 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 46 min |
| Jul 13, 10:12 PM EDT | Special Weather Statement | MRX | Loudon | 48 min |
| Jul 13, 10:35 PM EDT | Special Weather Statement | MRX | Polk | 40 min |
| Jul 13, 10:51 PM EDT | Special Weather Statement | MRX | Blount | 54 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Campbell | 50 min |
| Jul 14, 10:12 AM EDT | Special Weather Statement | MRX | Grainger, Hancock | 48 min |
| Jul 14, 10:50 AM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 40 min |
| Jul 14, 11:32 AM EDT | Special Weather Statement | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Jul 14, 12:46 PM EDT | Special Weather Statement | MRX | Johnson | 44 min |
| Jul 14, 1:16 PM EDT | Special Weather Statement | MRX | Carter | 44 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Johnson | 43 min |
| Jul 14, 2:48 PM EDT | Special Weather Statement | MRX | Marion | 42 min |
| Jul 14, 3:10 PM EDT | Special Weather Statement | MRX | Roane | 35 min |
| Jul 14, 3:27 PM EDT | Special Weather Statement | MRX | Loudon | 48 min |
| Jul 14, 3:39 PM EDT | Special Weather Statement | MRX | Loudon | 51 min |
| Jul 14, 3:52 PM EDT | Special Weather Statement | MRX | Marion | 38 min |
| Jul 14, 4:09 PM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 51 min |
| Jul 14, 4:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 34 min |
| Jul 14, 4:22 PM EDT | Special Weather Statement | MRX | Bledsoe, Meigs, Rhea | 38 min |
| Jul 14, 4:24 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Loudon, Morgan, Roane, Scott | 66 min |
| Jul 14, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 47 min |
| Jul 14, 4:30 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 45 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 41 min |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | MRX | Hancock | 45 min |
| Jul 14, 5:02 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 43 min |
| Jul 14, 5:30 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 45 min |
| Jul 14, 5:38 PM EDT | Special Weather Statement | MRX | Grainger, Union | 37 min |
| Jul 14, 5:45 PM EDT | Special Weather Statement | MRX | Greene, Hamblen | 45 min |
| Jul 14, 6:13 PM EDT | Special Weather Statement | MRX | Cocke | 47 min |
| Jul 14, 6:19 PM EDT | Special Weather Statement | MRX | Hawkins | 41 min |
| Jul 14, 6:25 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Jul 14, 7:16 PM EDT | Special Weather Statement | MRX | Carter, Unicoi, Washington | 44 min |
| Jul 14, 7:59 PM EDT | Special Weather Statement | MRX | Carter | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.